Alert archive / New Mexico / Flash Flood Warnings in 2005

Flash Flood Warning 24, NWS Midland/Odessa, TX

May 27, 2005Eddy County, New Mexico

NWS Midland/Odessa, TX issued this flash flood warning at May 27, 2005, 11:14 PM MDT for Eddy County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2005, 11:14 PM MDT (05:14 UTC)
Expired
May 28, 2005, 2:15 AM MDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 192 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 280518
FFWMAF
NMC015-280815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1114 PM MDT FRI MAY 27 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EDDY COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 215 AM MDT

* AT 1109 PM MDT...THE PUBLIC REPORTED FLASH FLOODING ALONG 
  NEW MEXICO ROUTE 31 SOUTH OF US HIGHWAY 180 FROM A
  THUNDERSTORM ABOUT 30 MILES EAST OF CARLSBAD...MOVING EAST 
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDDY COUNTY...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3201 10484 3201 10372 3252 10371 3252 10381
      3296 10381 3295 10482

$$
1 follow-up statement
000 
WGUS74 KMAF 280556
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1252 AM CDT SAT MAY 28 2005

NMC015-280815-
EDDY-
1152 PM MDT FRI MAY 27 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 215 AM MDT FOR EDDY
COUNTY...

AT 1148 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
CONTINUING ALONG NEW MEXICO ROUTE 31.  NEW MEXICO ROUTE 31 WAS IN 
THE PROCESS OF BEING CLOSED AT APPROXIMATELY 1145 PM MDT...AND 
MOTORISTS ARE URGED NOT TO TRAVEL ALONG THIS HIGHWAY DUE TO THE 
FLOODING.  

VERY HEAVY RAINFALL CONTINUES OVER EXTREME SOUTHEASTERN EDDY COUNTY 
JUST SOUTH OF NEW MEXICO ROUTE 128.  

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND. MOST FLOODING DEATHS ARE PREVENTABLE. TURN
AROUND... DONT DROWN.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3201 10484 3201 10372 3252 10371 3252 10381
      3296 10381 3295 10482

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:07 PM MDT, 10 hours 7 minutes earlier.

Area forecast discussion, May 27, 1:07 PM MDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CDT FRI MAY 27 2005

.SHORT TERM...
MSTR WELL IN PLACE ACRS W TX COURTESY SLY FLOW. MSTR ALSO EVIDENT
IN THETA-E FIELDS AS NOTED IN RIDGE FROM 85H-5H AND IN PW/S WELL OVER
AN INCH ON MAF/S 12Z SOUNDING. WATER VAPOR DEPICTS A VARIETY OF
SHRTWV TROF/S ACRS THE REGION LIFTING NWD ATTM. MID LEVELS ALSO
INFLUENCED FROM SEVERAL SOURCES...MAIN UPPER LOW CIRCULATING INVOF
BAJA AND 5H HIGH ACRS NRN MEXICO PROVIDING SLY MID LEVEL FLOW INTO
BIG BEND REGION. WHILE 5H HIGH ACRS AZ AND CYCLONIC FLOW THRU PLAINS
STATES MAINTAINS A NW MID LEVEL COMPONENT ACRS NW-N CWFA. NET AFFECT
IS TO SET UP COL REGION WITH SHEAR ACRS PB TONIGHT. TO SOME DEGREE
OR ANOTHER CONSENSUS IS THAT RAIN/TSTMS WILL DEVELOP OVERNIGHT. AREA
OF 1ST CONCERN IS ACRS THE WESTERN TRANS PECOS/NRN MEXICO WHERE
CLEARING SKIES THIS AFTERNOON IS RESULTING IN DESTABLIZATION OF
ATMOSPHERE. MID LEVEL LR/S ARE BETTER W OF THE RIO GRANDE 7
C/KM...THUS EXPECT THAT CONVECTION WILL DEVELOP THERE AND WITH
AFOREMENTIONED S-SW MID LEVEL FLOW STORMS WILL HAVE A CHANCE TO
DRIFT E ACRS RIO GRANDE THIS EVENING. TO THE NW CLEARING SKIES ACRS
ELEVATED HEAT SOURCES OF CENTRAL NM...LR/S > 7 C/KM...AND MST SE
UPSLOPE FLOW SUFFICIENT TO GENERATE SCT TSTMS LATER THIS PM.
CONCERNS ARE THAT THIS MAY EVOLVE INTO AN MCS AND DRIFT SE IN CWFA
TONIGHT. CURRENTLY TSTMS SHOWING TRENDS OF DEVELOPING EWD ALONG
SHEAR AXIS FROM FAR W TX INTO TRANS PECOS AND PB. LOW LEVEL MSTR
CONVERGENCE MAXIMIZED ACRS TRANS PECOS THIS AFTERNOON WILL SHIFT NE
INTO THE PB LATE TONIGHT UNDERNEATH MID LEVEL SHEAR AXIS. MOS
GUIDANCE HAS RAMPED UP POPS ACRS REGION AND BASED ON ORIENTATION OF
SHEAR AXIS/MSTR CONVERGENCE HAVE INCREASE POPS TO CATEGORICAL ACRS
SRN PB AND INVOF PECOS RIVER. HAVE DECIDED TO ISSUE A FLASH FLOOD
WATCH TONIGHT FOR CWFA.

.LONG TERM...
COMPLEX WEATHER PATTERN IS MAKING FOR A TOUGH FORECAST.  MODELS HAVE
COME AROUND TO SOME SEMBLENCE OF AGREEMENT WITH THE HANDLING OF
UPPER TROUGH OVER MEXICO.  THINK W/LL BEGIN THE SECOND PERIOD WITH
AN AREA OF SHOWERS AND THUNDERSTORMS OVER THE CENTRAL/NORTHERN CWA.
THINK THIS AREA OF PRECIPITATION WILL SHIFT OFF TO THE EAST/
NORTHEAST DURING THE DAY.  SINCE PRECIPITABLE WATER WILL STILL BE
QUITE HIGH ON SATURDAY...PARTICULARLY OVER THE NORTHEAST HALF OF THE
CWA...THE FLASH FLOOD WATCH WE/LL HAVE FOR THE ENTIRE CWA TONIGHT
MAY NEED TO BE EXTENDED FOR THESE AREAS ON SATURDAY.  THINK THE
ATMOSPHERE WILL TAKE MUCH OF THE DAY TO RECOVER OVER THE SOUTHWEST
HALF OF THE CWA...HENCE THE LOWER POPS THERE...AND NO WATCH AT THIS
TIME SINCE POPS WOULD BE TOO LOW THOSE AREAS TO INCLUDE IN TONIGHT/S
FFA PRODUCT.  WENT AHEAD AND CURBED MAX TEMPS A LITTLE SATURDAY...
ESPECIALLY OVER THE NORTHEAST THIRD OF THE AREA...DUE TO THE
EXPECTED PRECIPITATION AND CLOUD COVER.

THINK WE MAY SEE ENOUGH INSTABILITY CROP UP OVER THE SOUTHWEST CWA
BY LATE SATURDAY AFTERNOON FOR SHOWERS AND THUNDERSTORMS TO BREAK
OUT AGAIN THERE SATURDAY EVENING DUE TO THE PRESENCE OF SLOW MOVING
SHEAR AXIS.  QPF VALUES DO NOT APPEAR TO BE QUITE AS HIGH AS FRIDAY
NIGHT AND EARLIER SATURDAY...BUT IF A LOT OF RAIN FALLS OVER THE
SOUTHWEST CWA TONIGHT...WE COULD RUN INTO FLASH FLOODING PROBLEMS
AGAIN THESE LOCATIONS SATURDAY NIGHT.  THE ATMOSPHERE MAY BECOME
UNSTABLE ENOUGH...ALONG WITH 0 TO 6 KM BULK SHEAR VECTORS IN THE 25
TO 30 KT RANGE...WE COULD SEE A FEW STRONGER THUNDERSTORMS DEVELOP.
SINCE THERE IS SO MUCH UNCERTAINTY ON HOW THIS WILL ALL PLAY
OUT...WILL MENTION BOTH FLASH FLOODING AND ISOLATED SEVERE
POTENTIAL IN THE HWO.

WE MAY SEE SOMEWHAT OF A BREAK ON SUNDAY AS SHORTWAVE TROUGH/SHEAR
AXIS LIMPS EASTWARD.  HOWEVER...THOUGHT IT PRUDENT TO LEAVE THE
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS GOING OVER MUCH OF THE
CWA SINCE MOST MODELS STILL INDICATING THE AREA DOWNSTREAM OF A
WEAK UPPER TROUGH...AND THE NAM STILL INDICATING THE SHEAR AXIS WILL
LINGER OVER THE CWA...AT LEAST MORE SO THAN THE GFS.  SHEAR IS NOT
PROGGED TO BE VERY STRONG CWA WIDE...SO WILL LEAVE OUT ANY SEVERE
THUNDERSTORM HIGHLIGHTS FOR NOW.  IT DOES APPEAR AS THOUGH WE/LL SEE
A BIT MORE SUN...SO HAVE RAISED TEMPERATURES IN MOST LOCATIONS.  ANY
CONVECTION THAT DOES DEVELOP SUNDAY SHOULD WEAKEN/DISSIPATE HEADING
INTO THE EVENING.  THEREFORE...WILL GO WITH MAINLY ISOLATED POPS
SUNDAY NIGHT.

THE CHANCE OF RAIN MONDAY WILL DEPEND MOSTLY ON WHETHER ANOTHER COLD
FRONT WILL DROP SOUTH INTO THE AREA.  THE LATEST GFS HAS BACKED OFF
BRINGING THIS FRONT INTO OUR AREA MEMORIAL DAY...OR INTO THE AREA AT
ALL MONDAY NIGHT OR TUESDAY.  HOWEVER...NAM...ECMWF...AND NOGAPS DO
BRING FRONT INTO THE AREA SO WILL KEEP CURRENT CONFIGURATION OF
TEMPS AND POPS.  THE NEARER PORTIONS OF THE EXTENDED TOOK AN
INORDINATE AMOUNT OF TIME...HENCE HAVE LEFT TUESDAY AND BEYOND
PRETTY MUCH ALONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              60  76  62  87 /  60  70  20  20
CARLSBAD NM                60  80  63  92 /  60  50  30  20
DRYDEN TX                  66  84  65  92 /  60  30  40  30
FORT STOCKTON TX           65  81  65  92 /  80  50  40  20
GUADALUPE PASS TX          59  75  57  84 /  60  40  40  20
HOBBS NM                   60  79  63  91 /  60  50  30  20
MARFA TX                   58  77  55  82 /  60  20  40  20
MIDLAND INTL AIRPORT TX    63  77  64  88 /  70  70  30  20
ODESSA TX                  64  79  65  90 /  70  70  40  20
WINK TX                    64  84  66  95 /  70  60  40  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH IN EFFECT FROM 6 PM MDT FRIDAY UNTIL 3
      AM MDT SATURDAY FOR THE FOLLOWING ZONES...CENTRAL LEA
      COUNTY...EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY
      COUNTY...NORTHERN LEA COUNTY...AND SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT FRIDAY UNTIL 4 AM
      CDT SATURDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
      AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
      DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
      MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...MARTIN...
      MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...
      REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...
      UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...AND
      WINKLER.

&&

49/67
Hazardous weather outlook, May 27, 1:42 PM MDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
242 PM CDT FRI MAY 27 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-281910-
ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE-
DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES-
GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-
HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL-
NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN-
REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-
TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER-
242 PM CDT FRI MAY 27 2005 (142 PM MDT FRI MAY 27 2005)

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT

AREAS OF ORGANIZED THUNDERSTORMS ARE IN THE FORECAST. THUNDERSTORM
DEVELOPMENT IS EXPECTED ACROSS THE TRANS PECOS REGION INTO THE
EVENING WITH STORMS EXPECTED TO DRIFT NORTH AND NORTHEAST TOWARD THE
PERMIAN BASIN TONIGHT. ALSO...A COMPLEX IS EXPECTED TO DEVELOP ALONG
THE MOUNTAINS OF EAST CENTRAL NEW MEXICO AND MOVE SOUTHEAST INTO THE
AREA OVERNIGHT. HEAVY RAINFALL IS EXPECTED WITH STORMS THAT DEVELOP.
SOME STORMS MAY BE STRONG TO SEVERE WITH HAIL NEAR THE SIZE OF
PENNIES AND WIND GUSTS TO 60 MPH. A FLASH FLOOD WATCH IS IN EFFECT
FOR ALL AREAS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY TO BE ONGOING ACROSS THE CENTRAL AND
NORTHERN PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS SATURDAY
MORNING.  HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS...SO
THE POSSIBILITY OF FLASH FLOODING WILL EXIST IN THESE AREAS AT LEAST
INTO EARLY AFTERNOON.  AN ISOLATED STORM OR TWO COULD PRODUCE HAIL
OR STRONG WINDS...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY
AFTERNOON AND SATURDAY EVENING...MAINLY FROM THE DAVIS MOUNTAINS
TO THE LOWER TRANS PECOS AND WESTWARD.  LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS.

ISOLATED SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS
A COLD FRONT PUSHES INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY. EMERGENCY
MANAGERS...SPOTTERS...AND OTHER INTERESTED PARTIES SHOULD KEEP
ABREAST OF THE LATEST WEATHER INFORMATION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE)
HTTP://WWW.WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 27, 7:03 PM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT FRI MAY 27 2005

TXZ075-081-280145-
BIG BEND AREA TX-PECOS TX-
803 PM CDT FRI MAY 27 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER AND
SOUTHEASTERN PECOS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WERE LOCATED FROM 15 MILES SOUTHEAST
OF FORT STOCKTON NEAR HIGHWAY 285...SOUTHWEST ACROSS HIGHWAY 385 IN
SOUTHERN PECOS COUNTY AND NORTHERN BREWESTER COUNTY NEAR MARATHON.

HAIL AND WINDS AROUND 55 MPH ARE WITH THIS LINE OF STORMS.

PEOPLE IN NORTH CENTRAL BREWSTER AND SOUTHEASTERN PECOS COUNTIES...
INCLUDING THE CITIES OF BAKERSFIELD AND MARATHON...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Local storm report, May 27, 9:26 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1026 PM CDT FRI MAY 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 N FORT STOCKTON       30.92N 102.89W
05/27/2005  1.00 INCH        PECOS              TX   PUBLIC

0600 PM     FLASH FLOOD      FORT STOCKTON           30.89N 102.89W
05/27/2005                   PECOS              TX   PUBLIC

            SOUTH SIDE OF FORT STOCKTON FLOODED INCLUDED JAMES AND
            JACKSON STREETS.

0810 PM     HAIL             MARATHON                30.21N 103.24W
05/27/2005  1.00 INCH        BREWSTER           TX   PUBLIC

0816 PM     HAIL             MARATHON                30.21N 103.24W
05/27/2005  1.00 INCH        BREWSTER           TX   PUBLIC

0848 PM     FLASH FLOOD      7 N RANKIN              31.33N 101.94W
05/27/2005                   UPTON              TX   LAW ENFORCEMENT

            FLOODING ON HWY 349 HAS TRAFFIC STOPPED.

0856 PM     FLASH FLOOD      RANKIN                  31.23N 101.94W
05/27/2005                   UPTON              TX   CO-OP OBSERVER

            SOME FLOODING OF HOUSES IN RANKIN. RECEIVED 2 INCHES RAIN
            IN PAST HOUR... 5 INCHES IN PAST TWO DAYS.

0911 PM     FLASH FLOOD      MARATHON                30.21N 103.24W
05/27/2005                   BREWSTER           TX   PUBLIC

            STREET FLOODING IN MARATHON

0936 PM     FLASH FLOOD      MARATHON                30.21N 103.24W
05/27/2005                   BREWSTER           TX   PUBLIC

            SEVERAL LOW WATER SPOTS FLOODED ON US 385 BETWEEN
            MARATHON AND FORT STOCKTON. TRAVEL DIFFICULT.

1011 PM     FLASH FLOOD      IRAAN                   30.91N 101.90W
05/27/2005                   PECOS              TX   TRAINED SPOTTER

            STREET FLOODING IN TOWN.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 12:21 AM MDTFlash Flood WarningMAFLea3 hr

Nearby

Flash Flood Warnings in New Mexico, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.